# SDR 98ZZZM169

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Punctured
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT PEMCO, LEFT HORIZONTAL STAB L/E FAIRING WAS DAMAGED BY ELECTRIC LIFT WHILE ASCENDING.  DAMAGE INCLUDED A HOLE AT INBOARD END OF THE L/E FAIRING AND A CRACK ON RIB JUST OUTBOARD OF HOLE.  LEADING EDGE SPAR AREA WAS NOT DAMAGED.  THE HOLE WAS PATCHED PER SRM 53-10-3.  THE RIB WAS REPAIRED PER SRM 51-40-3.  (M)
